کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4609370 | 1338508 | 2016 | 26 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Stationary solutions for the ellipsoidal BGK model in a slab
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We address the boundary value problem for the ellipsoidal BGK model of the Boltzmann equation posed in a bounded interval. The existence of a unique mild solution is established under the assumption that the inflow boundary data does not concentrate too much around the zero velocity, and the gas is sufficiently rarefied.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Differential Equations - Volume 261, Issue 10, 15 November 2016, Pages 5803–5828
Journal: Journal of Differential Equations - Volume 261, Issue 10, 15 November 2016, Pages 5803–5828
نویسندگان
Jeaheang Bang, Seok-Bae Yun,